MathSciNet Relay Station
MathSciNet bibliographic data
MR2453056 (2009h:42049) 42C15 (46C05)
Zhu, Yu Can Characterizations of $g$-frames and $g$-Riesz bases in Hilbert spaces. Acta Math. Sin. (Engl. Ser.) 24 (2008), no. 10, 1727–1736.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement